Archives for posts with tag: suprecur

My scan confirmed today that the Progynova medication has worked. My lining is ‘nice and thick’ – the apparent technical term.

My instructions now are to stop the Suprecur injections, continue with the Progynova tablets (1, 3 times a day) and start with the progesterone pessaries (2 a day, morning and night).  And, tomorrow I need to call the embryologist and book the transfer. The doctor said at a guess, that would be Wednesday next week. 6 days time. Wow. Seems real now.

She also advised me to only do 1 egg and not 2 as we were originally planning. She said all the eggs were top quality and a twin pregnancy could lead to more complications. But, she said it was ultimately down to us……oh the decisions.  I don’t mind having twins, I actually like the idea, but I don’t want to put myself in a position of something going wrong. We need to decide before I make the call in the morning!

I am continuing to struggle with the emotional roller coaster this week. This week was particularly stressful with hubby going away for a course and the the attacks on London yesterday (with a family member working in Parliament stress levels were very high until we got confirmation he was ok).

So here is hoping for a better week next week! For us and the country!

alarm-clocks-5373433

I say a week, its been 5 days now, so just shy of a week.

So I’ve been injecting Suprecur (50 units) once a day now.  I am glad that has reduced down, but my belly is feeling more tender now.  Initially the injections didn’t hurt, but now it seems to be that little bit more painful each time.  I’ll be glad to see the back of them!

The progynova is a small tablet – similar to the ones I used to take when on the contraceptive pill.  Nice and easy to swallow.  I need to take one 3 times a day.  But I have a shocking memory – so this is proving quite difficult for me!  I now have alarms set for everything as I simply don’t remember anything anymore.  This is not a side effect of any medication – more a side effect of being in my family.  We are all like it – I am sure it is inherited!!

Side effects – well – I can tell the progynova is a hormone treatment.  I am just hoping it is helping to thicken my lining as it is supposed to – making the rest all worth it.

Compared to all the other medications – it is this that has sent me a little crazy.  Mood swings – not quite, but boy has it made my emotions be all over the place!! Definitely feel like I am yo-yoing.  It is hard work for me – never mind my hubby/family around me.  Sorry peeps!

One other thing I have noticed is my psoraisis.  I struggle with it at times anyway – normally stress related, and it has recently flared up in more places than usual.  I am not sure if that is because of having a new bathroom fitted and being stressed about that (but I don’t feel stressed) or whether it is linked to the medication.  I’ll be monitoring that one!

Five more days to go until my next scan.  I hope my lining is as thick as it needs to be so I can book in the FET!  Eeeeek!  Nerves are kicking in now!

 

Today was a scan day.  Time to see if my body has been responding to the medication as it is supposed to.

Phew! It has.  My lining is thin as it is supposed to and my ovaries are ‘quiet’. The technical terms apparently!

So, I now start taking Progynova (Oestradiol Valerate) – 1 tablet (2mg), 3 times a day and 1 Suprecur injection a day (still 50 units).

Symptom wise – everything pretty much has remained the same.

I’m booked in for another scan in 10/11 days time. Hopefully my body responds to this next step as it is supposed to as well!

 

235264-Its-Been-A-Rough-Week-But-I-Made-It-Through

It’s been just over a week since I started injecting Suprecur. 50 units twice a day, 12 hours apart.

To sum up how its been so far…….Tired, thirsty and hungry.

Tired – I’m not sure if that was related to a particularly hectic week seeing me travelling a lot around the country for work.  But I have felt drained.  My sleep has also been a little disturbed waking up feeling particularly hot and thirsty.

Thirsty – not just in the middle of the night as I’ve just mentioned, but all the time!  I am a self confessed Coke addict (Coca Cola that is….!) but the fizz hasn’t been doing it for me and I’ve been wanting, needing and drinking more squash (as I hate drinking water on its own!).  I quickly notice if I don’t drink enough I start getting a headache – feeling dehydrated and the headache always disappears once I have had a drink.

Hungry – I’ve been wanting to eat more this last week.  Again I don’t know whether that is attributed to a busy week or the medication.  But I am getting paranoid about putting on too much weight.  I have also tried to to eat healthier – so I have been buying a lot more fruit and making myself fruit salads to nibble on (although I will admit some chocolate has snuck through the net!).

The odd injection (literally one or two) have also left me with a slight bruise.  Not sure what I did wrong there, but it does make my pin cushion belly look less appealing than normal!

For anyone else that is on this I will also add one more tip – avoid travel that leaves your timings tight!  It just causes unnecessary stress that you don’t need.  And I quickly discovered public toilets are disgusting.  On one day I was about 40 mins late with my injection because I just could not bring myself to inject myself in a dirty toilet.  Totally unsanitary.  Awful.  So this coming week I have tried to ensure my diary means I get home from work in plenty of time.

So, onwards for another week until my scan. I hope my body has reacted as it is supposed to!

 

Aunt Flo arrived this morning!  Only a few days beyond the 28 days.  That’s a shocker!

So, this means I will start Suprecur tonight.

Taking these injections every 12 hours will have its limitations.  I tend to be a homely person anyway, but the invites of going places seem to come along like buses.  I don’t get invited anywhere for ages and then suddenly they all come at once!  We were invited to go to Cornwall (a 5 hour drive from here in London) this weekend to see some friends, but I said that doing so would mean I would need to take enough injections with me – ‘just in  case’ I came on. And then we’d need to make sure we could get back to our friend’s house at appropriate times (call me weird but I don’t fancy injecting myself in a public toilet in a pub somewhere! – plus I need a sharps bin).  So, we declined.  I actually think hubby was a little relieved to not have to do so much travelling this weekend with a bad back!

Then this evening I was invited at the last minute to a friend’s house.  An impromptu get together – always the best kind.  But for my first injection – I didn’t really want to be round someone’s house in their bathroom hiding away.

Tomorrow I have to travel to Wales for a business meeting.  At least I know I can be in my own hotel room for the injections which will make it a bit easier.  Still not ideal but never mind!

Anyway – back to the topic at hand – I’ll start the injections tonight.  I’ve chosen to do them at 8 o’clock as that will work for me both in the morning and evening most days when I am at work as usual.  A fellow blogger also kindly advised me to keep hydrated and drink lots while taking these – and so I fully intend to follow that advice!

Suddenly we are another step closer to the FET!

 

Sadly, not as exciting as the title sounds! Not recreational drugs, but these bad boys ready for the start of my cycle.

The Suprecur, which is the Buserelin I will have to inject twice a day and then the estradiol valorate tablets. I already have plenty of progesterone pessaries, so I didn’t need any more of those.

I wonder whether next week will be the start…..time will tell.